New constructions of fundamental polyhedra in complex hyperbolic space

Martin Deraux Centre de Mathématiques, École Polytechnique Elisha Falbel Institut de Mathématiques, Université Pierre et Marie Curie Julien Paupert Institut de Mathématiques, Université Pierre et Marie Curie

TBD mathscidoc:1701.331955

Acta Mathematica, 194, (2), 155-201, 2004.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:46 uploaded by actaadmin ] [ 284 downloads ] [ 0 comments ] [ Cited by 20 ]
@inproceedings{martin2004new,
  title={New constructions of fundamental polyhedra in complex hyperbolic space},
  author={Martin Deraux, Elisha Falbel, and Julien Paupert},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203346595364664},
  booktitle={Acta Mathematica},
  volume={194},
  number={2},
  pages={155-201},
  year={2004},
}
Martin Deraux, Elisha Falbel, and Julien Paupert. New constructions of fundamental polyhedra in complex hyperbolic space. 2004. Vol. 194. In Acta Mathematica. pp.155-201. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203346595364664.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved